# SDR SCNA00301

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINTENANCE CHECK THE CENTER AISLE OVERWING EMERGENCY EXIT LIGHT HAD BROKEN WIRE.  REPLACED PIN IN CONNECTOR IAW SWP 206111.  OPS CHECK GOOD IAW B727 MM 335001.
